MathSciNet Relay Station
MathSciNet bibliographic data
MR820320 58G25 (35P20)
Besson, Gérard Comportement asymptotique des valeurs propres du laplacien dans un domaine avec un trou. (French) [Asymptotic behavior of the eigenvalues of the Laplacian in a domain with a hole] Bull. Soc. Math. France 113 (1985), no. 2, 211–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement